On a 'Cube Functional Equation'.

Hiroshi Haruki

Aequationes mathematicae (1969)

  • Volume: 3, page 156-159
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Haruki, Hiroshi. "On a 'Cube Functional Equation'.." Aequationes mathematicae 3 (1969): 156-159. <http://eudml.org/doc/136007>.

author = {Haruki, Hiroshi},
journal = {Aequationes mathematicae},
keywords = {functional analysis},
pages = {156-159},
title = {On a 'Cube Functional Equation'.},
url = {http://eudml.org/doc/136007},
volume = {3},
year = {1969},

AU - Haruki, Hiroshi
TI - On a 'Cube Functional Equation'.
JO - Aequationes mathematicae
PY - 1969
VL - 3
SP - 156
EP - 159
KW - functional analysis
UR - http://eudml.org/doc/136007
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.